Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



A short proof of a theorem of Plans on the homology of the branched cyclic coverings of a knot

Author: C. McA. Gordon
Journal: Bull. Amer. Math. Soc. 77 (1971), 85-87
MSC (1970): Primary 55A10, 55A25
MathSciNet review: 0267567
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. R. H. Fox, A quick trip through knot theory. Topology of 3-Manifolds and Related Topics (Proc. Univ. of Georgia Inst., 1961), Prentice-Hall, Englewood Cliffs, N. J., 1962, pp. 120-167. MR 25 #3522. MR 140099
  • 2. Lebrecht Goeritz, Die Betti’schen Zahlen Der Zyklischen Uberlagerungsraume Der Knotenaussenraume, Amer. J. Math. 56 (1934), no. 1-4, 194–198 (French). MR 1507011,
  • 3. C. C. MacDuffee, The theory of matrices, Springer, Berlin, 1933; reprint, Chelsea, New York, 1946.
  • 4. L. P. Neuwirth, Knot groups, Princeton Univ. Press, Princeton, N. J., 1965. MR 176462
  • 5. A. Plans, Contribution to the study of the homology groups of the cyclic ramified coverings corresponding to a knot, Rev. Acad. Ci. Madrid 47 (1953), 161-193. (Spanish) MR 15, 147. MR 56923
  • 6. H. Seifert, Über das Geschied von Knoten, Math. Ann. 110 (1934), 571-592.

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 55A10, 55A25

Retrieve articles in all journals with MSC (1970): 55A10, 55A25

Additional Information


American Mathematical Society